Alert archive / West Virginia / Flash Flood Watches in 2013

Flash Flood Watch 2, NWS Charleston, WV

May 21, 2013Buchanan County, Dickenson County, Virginia; 4 counties in West Virginia

NWS Charleston, WV issued this flash flood watch at May 21, 2013, 4:14 PM EDT for Buchanan County, Dickenson County, Virginia; 4 counties in West Virginia. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 21, 2013, 4:14 PM EDT (20:14 UTC)
Expired
May 21, 2013, 9:59 PM EDT
In force
6 hr
Issued by
NWS Charleston, WV
Flood severity
None

Counties Buchanan County, VA, Dickenson County, VA, Logan County, WV, McDowell County, WV, Mingo County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 93 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WGUS61 KRLX 212014
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
414 PM EDT TUE MAY 21 2013

VAZ003-004-WVZ024-025-033-034-220400-
/O.NEW.KRLX.FF.A.0002.130521T2014Z-130522T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE
414 PM EDT TUE MAY 21 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST VIRGINIA AND 
  SOUTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN SOUTHERN WEST 
  VIRGINIA...LOGAN...MCDOWELL...MINGO AND WYOMING. 

* UNTIL MIDNIGHT EDT TONIGHT

* SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE WATCH
  AREA THIS EVENING. THE GROUND IS WET FROM PREVIOUS RAINS. THESE
  STORMS HAVE THE POTENTIAL PRODUCE RAINFALL AMOUNTS BETWEEN 1.25
  T0 1.75 INCHES IN AN HOUR. THIS WOULD BE ENOUGH RAIN TO CAUSE
  FLOODING IN MOST AREAS.

* PERSONS LIVING NEAR SMALL STREAMS AND CREEKS SHOULD MONITOR
  WATER LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
1 follow-up statement
685 
WGUS61 KRLX 220159
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
959 PM EDT TUE MAY 21 2013

VAZ003-004-WVZ024-025-033-034-220300-
/O.CAN.KRLX.FF.A.0002.000000T0000Z-130522T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE
959 PM EDT TUE MAY 21 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA HAS BEEN CANCELLED. 

THE THUNDERSTORMS CAPABLE OF HEAVY RAIN HAVE MOVED OUT OF THE
AREA...AND NO FLASH FLOODING HAS BEEN REPORTED. LIGHT RAIN OR
DRIZZLE MAY CONTINUE FOR THE NEXT COUPLE HOURS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at May 21, 2:41 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 21, 2:41 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
241 PM EDT TUE MAY 21 2013

.SYNOPSIS...
EVENING CONVECTION. COLD FRONT APPROACHES WEDNESDAY AND MOVES
ACROSS THURSDAY. COOLER HIGH PRESSURE FRIDAY AND THE WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
TRICKY FCST FOR THIS AFTN REGARDING CONVECTION POTENTIAL. NOT
SEEING MUCH IN THE WAY OF DEVELOPMENT ALONG MORNING OUTFLOW LLVL
AS IT EXITS MTNS. MDL SOUNDINGS SHOW AREA LOSING CAP SHORTLY. WILL
ALLOW FOR ISO DEVELOPMENT IN N MTNS ON RIDGES WHERE
DEVELOPING S TO SE LLVL FLOW LATER THIS AFTN SHOULD ALLOW FOR
SOME SHRA.

OF BIGGER CONCERN IS CONVECTIVE LINE GETTING GOING ACROSS S KY/TN
WITH SUBTLE S/W TROF. NAM...RUC...AND HI RES WRF MDLS ARE PICKING
UP ON THIS AND ALLOWING FOR IT TO GET INTO CWA LATE THIS
AFTN/EARLY EVE. WILL ALLOW FOR LKLY POPS TO ENCROACH USING
CONSENSUS SFC MOISTURE CONVERGENCE AND MID LVL OMEGA FIELDS FOR
GENERAL TIMING. HAVE THIS ENTERING W ZONES BY 22Z IF NOT A LITTLE
SOONER...INTO CENTRAL ZONES ARND 00Z...AND EXITING MTNS SHORTLY
AFTER 03Z. MDL SOUNDINGS SHOW MEAGER AMNTS OF MOISTURE WHICH IS
REALLY THE ONLY LIMITING FACTOR. MDLS GENERATE 2 TO 3K ML CAPE THIS
AFTN WITH RELATIVELY LOW FRZ LVLS AMID STEEP LAPSE RATES. SO THERE
IS A HAIL CONCERN. GENERAL FLOW ALOFT IS RATHER WEAK...HOWEVER
THERE IS SOMEWHAT GREATER OF A CONCERN FOR DOWNBURSTS GIVEN SFC TO
H7 THETA DIFF AND AMNT OF DOWNDRAFT CAPE PROGGED. MDL SOUNDINGS
SHOW A DECENT LLVL DRY LYR TO CONTRIBUTE TO THIS. CODED UP SMALL
HAIL AND GUSTY WIND WORDING IN GRIDS. SPC ADDED W HALF OF CWA TO
SLIGHT RISK WITH IT 1630Z UPDATE.

THINGS QUITE DOWN TONIGHT. WITH NOTHING TO GRAB HOLD OF FOR
FORCING...ELECTED TO NIX POPS OVERNIGHT. SOME MID AND HI CLDS MAY
HAMPER FG DEVELOPMENT AND WILL DEPEND ON WHO RECEIVES RAINFALL. BL
WINDS ALSO INCREASE LATE WHICH MAY KEEP MUCH OF FG AT BAY...SAVE
FOR DEEPER HOLLOWS AND MTN VALLEYS.

THINGS TURN ACTIVE ONCE AGAIN TOMORROW AS UPR LVL TROF AMPLIFIES
ACROSS UPR MS VALLEY. HARD TO PINPOINT FORCING TO GRAB HOLD OF
UNTIL PREFRONTAL BANDS ENCROACH LATER IN AFTN. KEEP POPS IN CHC
RANGE UNTIL THEN. SPC CONT TO HIGHLIGHT A CHUNK OF CWA IN SLIGHT RISK.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
SHORT TERM PERIOD STARTS OUT WITH THE CWA IN THE WARM SECTOR OF LOW
PRESSURE SYSTEM THAT WILL PUSH EAST ACROSS THE GREAT LAKES REGION
EARLY IN THE PERIOD. CONDITIONS WILL CONTINUE TO BE WARM AND HUMID
ON WEDNESDAY IN THE SOUTHERLY FLOW OUT AHEAD OF THE APPROACHING COLD
FRONT AND UPPER TROUGH. TEMPERATURES ON WEDNESDAY ARE NOT EXPECTED TO
BE AS HIGH AS ON TUESDAY...DUE TO EXPECTED CLOUD COVER...AND
PRECIPITATION.

WEDNESDAY WILL SEE INCREASED SHOWER AND THUNDERSTORM ACTIVITY AS THE
COLD FRONT AND UPPER TROUGH PUSHES CLOSER TO THE AREA. SEVERAL
EMBEDDED SHORTWAVES WILL ROUND THE BASE OF THE TROUGH...AND MOVE
NORTHEAST THROUGH THE AREA. STILL LOOKING LIKE THERE COULD BE SEVERE
WEATHER ON WEDNESDAY...PARTICULARLY IN SOUTHEAST OHIO...EASTERN
KY...AND WV COUNTIES NEAR TO THE OHIO RIVER AS GOOD UPPER
DYNAMICS...INSTABILITY...AND 0-6KM BULK SHEAR OF 30+ KTS WILL EXIST.
STRONG/DAMAGING WINDS...AND HAIL WILL BE PRIMARY THREATS...WITH
FZLVS PROGGED TO BE AROUND 11K FEET. COLD FRONT WILL END UP
SOMEWHERE ALONG/NEAR SOUTHEAST OHIO ZONES BY 12Z THURSDAY.

UPPER TROUGH WILL PUSH THROUGH THE AREA THURSDAY AND
FRIDAY...KEEPING A MENTION OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST THROUGH AT LEAST THURSDAY NIGHT. MUCH COOLER AND DRIER AIR
IS EXPECTED TO WORK ITS WAY INTO THE CWA FOR THE WEEKEND AS HIGH
PRESSURE ACROSS THE NORTH BUILDS IN.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HAVE GENERALLY FOLLOWED WPC THINKING FOR THIS PORTION OF THE
FORECAST.

HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER ACROSS THE AREA INTO
SUNDAY NIGHT.  HOWEVER...MODELS SUGGEST A FEW WEAK MID-LEVEL
SHORTWAVE MAY MOVE SOUTHEAST.  BELIEVE AREA SHOULD REMAIN DRY...WITH
A FEW MORE CLOUDS BEGINNING SATURDAY NIGHT

A WARM FRONT WILL THEN DEVELOP AND APPROACH THE REGION ON MONDAY. AS
A RESULT...THERE WILL BE A CHANCE OF SHOWERS AND STORMS MONDAY AND
TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.

TEMPERATURES ON SATURDAY SHOULD BE NEAR NORMAL WITH DAYTIME HIGHS IN
THE 70S ACROSS THE LOWLANDS...WITH 60S ACROSS THE HIGHER
ELEVATIONS.  AS THE HIGH PUSHES EAST ON SUNDAY...EXPECT TEMPERATURES
TO WARM TO SLIGHTLY ABOVE NORMAL VALUES MONDAY AND TUESDAY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
WILL TRACK MID LVL WAVE AS IT MOVES ACROSS LATE THIS AFTN AND EVE.
A LINE OF CONVECTION IS EXPECTED WITH THIS AS IT CROSSES. HAVE
SOME TEMPO IFR TSRA GROUPS SOME OF TAF GROUPS...MAINLY
KHTS/KCRW/KBKW. UNTIL THEN MAINLY SCT LOW VFR BASE CU AMID SOME
CIRRUS. FOR TIMING...KHTS 22-00Z..KCRW 00-02Z...KBKW 00-03Z FOR
AREAS WHERE GREATEST CONFIDENCE IS.

ACTIVITY WANES AFTER 03Z WITH SCT TO BKN MID/HI CLDS. THIS
COMBINED WITH INCREASING BL WIND LATE MAY CONFINE DENSE FG TO
DEEPER HOLLOWS AND N MTN VALLEYS. AREAS THAT RECEIVE RA MAY TRY TO
FG EARLY THOUGH. WILL ALLOW FOR SOME MVFR FG MOST TERMINALS WITH
IFR FG FOR KEKN.

ANY FG BURNS OFF BY 13Z WITH PERHAPS SOME MVFR CU 15 TO 18Z BEFORE
BASES RISE INTO LOW END VFR. EXPECT CONVECTION TO BEGIN TO FORM
TOWARD END OF TAF PERIOD BUT LEFT OUT ATTM.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE...MEDIUM.

ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON COULD VARY. SOME TERMINALS MAY FG EARLY SHOULD THEY
RECEIVE RAIN.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z WEDNESDAY...
IFR CONDITIONS POSSIBLE WEDNESDAY NIGHT WITH SHOWERS AND
THUNDERSTORMS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/ARJ/30
NEAR TERM...30
SHORT TERM...SL
LONG TERM...JSH
AVIATION...30
Hazardous weather outlook, May 21, 3:38 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
338 PM EDT TUE MAY 21 2013

WVZ046-221945-
POCAHONTAS-
338 PM EDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>032-037>040-221945-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-
338 PM EDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON WEDNESDAY...WITH
DAMAGING WINDS AND HAIL THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ087-WVZ005-006-013-221945-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN-
338 PM EDT TUE MAY 21 2013

...SEVERE THUNDERSTORM WATCH 206 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHERN WEST VIRGINIA AND WESTERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON WEDNESDAY...WITH
DAMAGING WINDS AND HAIL THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ036-047-221945-
FAYETTE-RANDOLPH-
338 PM EDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ024>026-033>035-221945-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
338 PM EDT TUE MAY 21 2013

...SEVERE THUNDERSTORM WATCH 206 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 5:32 PM EDTSpecial Weather StatementRLXBuchanan, Dickenson13 min
May 21, 6:38 PM EDTSpecial Weather StatementRLXBuchanan, Dickenson22 min
May 21, 7:03 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne57 min

Nearby

Flash Flood Watches in West Virginia, 2013Flash Flood Watches in Virginia, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.